# SDR SWAA2021081190424

- Difficulty date: July 1, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 847 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT AFT CARGO BAY BS847 LBL6 WL158. ; / [01] NO ALLOWABLE LIMITS FOR CORROSION ON STRINGER CLIP AT BS 847 STR 27 L. IAW SRM CH. 51-10-02-0G-0. PART REPLACEMENT NECESSARY.; [02] NO ALLOWABLE LIMITS FOR CORROSION ON STRINGER CLIP AT BS 847 STR 27 L. STRINGER IS (OUT OF LIMITS) IAW SRM CH. 51-10-02-0G-0. PART REPLACEMENT NECESSARY.; [03] REMOVED DAMAGED STRINGER CLIP IAW SRM CH. 51-20- 02. FABRICATED LOCATED AND DRILLED REPLACEMENT CLIP FROM BAC1493-856#7075T62 CLAD EXTRUSION. LOT #1214483 IAW BOEING DRAWING # 146A1010 TYPE: PL. REV:AC SRM CH 51-40-05. OK TO TREAT AND PRIME; [04] VERIFIED NO ALLOWABLE LIMITS FOR CORROSION ON STRINGER CLIP AT BS 847 STR 27 L. STRINGER CLIP IS (OUT OF LIMITS) IAW SRM 51-10-02-0G-0. VERIFIED FABRICATION; LOCATE AND DRILL OF REPLACEMENT CLIP FROM BAC1493-856#7075T62 CLAD EXTRUSION. LOT #1214483 IAW BOEING DRAWING # 146A1010 TYPE: PL. REV:AC; SRM CH 51-40-05. OK TO TREAT AND PRIME; [05] TREATED AND PRIMED STRINGER CLIP IAW SRM CH 51-20-01-0G-0. OK TO INSTALL.; [06] UPDATED MEASUREMENTS PARAMETERS- CORRECTED WL 158.; [07] VERIFIED TREATED AND PRIMED STRINGER CLIP IAW SRM CH 51-20-01-0G-0. OK TO INSTALL GIVEN; [08] INSTALLED STRINGER CLIP AT BS 847 LBL 6; WL 158 IAW SRM 51-40-02-0G-0 PARAGRAPH 4 B; [09] INSTALLED STRINGER CLIP AT BS 847 LBL 6; WL 158 IAW SRM 51-40-02-0G-0 PARAGRAPH 4 B; DWG 146A1281ID24 REV A; [10] ALL STEPS COMPLETE; [11] VERIFIED; STEP 9; [12] VERIFIED; STEP 9
